Ask The Doctor > Questions & Answers > Testosterone enanthate

Testosterone enanthate

Patient: Hi I am a 38yr male, I have been weight training for about 1yr, I want to do a 10 week course of testosterone enanthate 250mg, 1ml a week, I have mates at the gym that have done a course and have had great gains in size and strength, could it do me any harm in just a short course of 10 weeks? please what are your thoughts,thanks troy

 

 

Doctor: The testosterone enanthate is an anabolic steroid for intramuscular injection, classified as a controlled substance. Th he indications to administer this medication are very precise and include: replacement therapy when there is a deficiency or absence of testosterone production, testicular failure for diverse causes, in carefully selected males with clearly delayed puberty, in females when there is metastatic breast cancer with one to five years after menopause to counteract estrogen activity. As you see, there is no indication of Testosterone Enanthate to enhance weight training or gain in size and strength. The use of anabolic steroids suppresses the naturally occurring production of testosterone in the body and, in males, may lead to a decrease in testicle size (atrophy), decreased sperm production, nfertility, and baldness. As well, the excess steroid can be converted to estrogen in males and may lead to enlarged breasts (known as gynecomastia). Liver damage may often occur, and liver cancer is a risk. Psychiatric effects of steroids include excitation and depression. Aggression is common. Manic episodes of aggressive behavior are known as “roid rage,” and violence may be the outcome. Depression and suicide may also occur. These are my thoughts.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment